Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

What is the cause of inter-menstrual bleeding post intake of i-pill ?

i had sex on 11th of march. my period had stopped around the 5th of march. i took an i- pill on the 13th or the 14th. and on 29th i was due for my period. however, i am experiencing a flow which is more than spotting but less than y regular bleeding. in the middle i fell really sick and got sinusitis and fever . i was on medication as well. what is the issue? i hope i am not pregnant!
Asked On : Wed, 4 Apr 2012
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Thank you for Qery
of course you are not pregnant. it is because of your i pill.
I think that my answer might be helpful to you
Answered: Wed, 4 Apr 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor